HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

My Father Aged 78 Years Is Having Periodic Pain In

default
Posted on Mon, 23 Dec 2019
Question: My father aged 78 years is having periodic pain in lower back of left shoulder at backside from last few weeks. The medications to minimize the pain which we have used so far as prescribed by the doctor are:

• Volini spray/cream

- Pregaba M SR 75

Kindly note that he had suffered Stroke (Left basal ganglia bleed with right sided hemiparesis) in year 2017.

His previous medical history and medications is given below:
1.Had Coronary Artery Bypass Surgery (CABG) in year 2002.
2.Often he suffers from constipation and gastric problems.
3. Had Posterior spinal decompression and stabilization L4-L5 TLIF L4-L5 with spinal cage and bone graft in year 2010.

4. Medications he uses daily:
• Atorva 10 mg,(once daily)
• Repace 50 mg(twice daily)
• Cardivas 3.125mg(once daily)
• Ecosprin 150mg(once daily)
• Amlo 5mg (once daily)
• Pan 40( once daily)
Cremaffin ( as per requirement)
• Nistami Inhaler ( once daily since last 7 months)

He is having a lower back pain since 1 month and recently the Skin tag/mole in the lower back spine region has turned red. I presume it may be due to excessive use of voilini in the area. Please find the attached photo of the tag/mole. Kindly suggest.


Kindly advise?
doctor
Answered by Dr. Dr. Kakkar (58 minutes later)
Brief Answer:
Regarding an inflamed skin tag

Detailed Answer:
Hello and welcome to ask a doctor service. have gone through your query and viewed the images.

Yes, it seems to be an inflamed skin tag, perhaps due to friction or infection from rubbing which is causing it to pain. I suggest that you use a topical antibiotic e.g either Mupirocin 2% ointment (T Bact ointment) or Fusidic acid 2% ointment (Fucidin ointment), twice daily. He may also take a course of an oral antibiotic e.g either Amoxicillin or Cephalexin for a week. Once the inflammation subsides this skin tag had to be removed with a Cautery machine.

Hope I have answered your query. Let me know if you need any more assistance.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Dr. Kakkar (14 days later)
Hi ,
As advised I am applying T -Bact and Neosporin Powder occasionally on the wart.
Since Yesterday I have also been advised by local doctor to consume the following medications:
1. Clavam 625 (2 times per day for 5 days)
2. Hifenac-P (2 times per day for 3 days)
3. Pantosec D SR (1 times per day for 10 days)

Kindly advice.
Also it will be great if you could please confirm whether its feasible to consume the above medicines with already routine medications mentioned in the previous query.
doctor
Answered by Dr. Dr. Kakkar (12 hours later)
Brief Answer:
Regarding infected skin tag

Detailed Answer:
Hi.
The newly prescribed medications are oral antibiotics and anti-inflammatory in nature. If the local doctor felt the need for these after examination then you must take it. You may continue with the topical antibiotic ointment (T-Bact ointment) as previously. Perhaps the tag had gotten infected that's why your doctor felt the need to prescribe antibiotics. Once the inflammation subsides this tag has to be removed with a Cautery procedure to prevent it from getting infected again in future.
Take care.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Dr. Kakkar (22 hours later)
Hi,
Apart from topical ailment . Shall I increase oral antibiotic with Clavam 625
(1 times per day for 5 days in Daytime) or (2 times per day in Daytime & Night).

Kindly advice.
doctor
Answered by Dr. Dr. Kakkar (8 hours later)
Brief Answer:
Regarding oral antibiotics

Detailed Answer:
Hi.
Amoxicillin and Clavulanic acid combination (Clavum 625mg) should be taken 2- 3 times a day in an adult.
Take care.
Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9612 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My Father Aged 78 Years Is Having Periodic Pain In

Brief Answer: Regarding an inflamed skin tag Detailed Answer: Hello and welcome to ask a doctor service. have gone through your query and viewed the images. Yes, it seems to be an inflamed skin tag, perhaps due to friction or infection from rubbing which is causing it to pain. I suggest that you use a topical antibiotic e.g either Mupirocin 2% ointment (T Bact ointment) or Fusidic acid 2% ointment (Fucidin ointment), twice daily. He may also take a course of an oral antibiotic e.g either Amoxicillin or Cephalexin for a week. Once the inflammation subsides this skin tag had to be removed with a Cautery machine. Hope I have answered your query. Let me know if you need any more assistance.